Limit cycle bifurcations of a piecewise smooth Hamiltonian system with a generalized heteroclinic loop through a cusp
Jihua Yang Erli Zhang Mei Liu
Communications on Pure & Applied Analysis 2017, 16(6): 2321-2336 doi: 10.3934/cpaa.2017114

In this paper we study the limit cycle bifurcation of a piecewise smooth Hamiltonian system. By using the Melnikov function of piecewise smooth near-Hamiltonian systems, we obtain that at most $12n+7$ limit cycles can bifurcate from the period annulus up to the first order in $\varepsilon$.

keywords: Piecewise smooth Hamiltonian system generalized heteroclinic loop Melnikov function cusp

Year of publication

Related Authors

Related Keywords

[Back to Top]